# SDR DALA2019102106012

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 65,155 hours, 50,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS @ ROWS 27-31 INOP. R/R BATT CHARGER AT B5-106 AND BATTERIES. CKS OK A/C OK FOR SVC REF MD88 WDM 35-51-11 CHARGER SN ON 20123 - S/N OFF 23162. (LP5587555)
